Cross Reference Up

Mori, Y and Takashima, K (2016). On the distribution of the leading digit of an: a study via 𝜒2 statistics. Period. Math. Hungar. 73(2), 224-239.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Berger, A and Xu, C (2018). Best Finite Approximations of Benford’s Law. Journal of Theoretical Probability. DOI:10.1007/s10959-018-0827-z. View Complete Reference Online information Works that this work references No Bibliography works reference this work